# SDR CALA9801417

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- Engine: Pwa JT8D9
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Duct
- Condition: Blown
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

THE FIRE WARNING BELL SOUNDED FOLLOWED BY ILLUMINATION OF THE NR 3 ENGINE FIRE WARNING LIGHT ON CLIMB-OUT OF IAH AT ABOUT 900 FEET.  THE NR 3 ENGINE POWER WAS REDUCED AND THE FIRE WARNINGS CEASED.  A VALID FIRE TEST WAS RUN.  THE LIGHT AND BELL CAME ON AGAIN WHEN ENGINE WAS RETURNED TO CLIMB POWER.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO IAH FOR A NORMAL LANDING WITH NR 3 ENGINE AT REDUCED POWER.  MAINTENANCE FOUND THE NR 3 ENGINE ANTI-ICE DUCT BLOWN.  THE DUCT WAS REMOVED AND REPLACED.  THE NR 3 ENGINE WAS RUN WITH NO LEAKS NOTED AND OPERATION CHECKED GOOD.
